# SDR 9WGA2023082234401

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446F
- Aircraft serial: 26344
- Aircraft time: 92,150 hours, 17,752 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR TURN BACK DUE TO LOSS OF #4 HYDRAULIC FLUID. 50% REDUCTION IN 2 HOURS OF FLIGHT. CORRECTIVE ACTION: UPON ARRIVAL AT GATE ALL FOUR HYD SYSTEMS WERE IN THE GREEN BAND. PERFORMED LEAK CK ON #4 EDP AS PER AMM 29-11-08, NO LEAKS NOTED.
